Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54417
Title: Imported multiple parasite infection in a pediatric patient: Disease in the immigrant child
Authors: Ramos Macías, L.
Poch Páez, J.
Pérez-Arellano, J. L. 
Alcuaz Romano, R.
Rial González, R.
Issue Date: 2007
Publisher: 0001-6640
Journal: Acta pediátrica española 
URI: http://hdl.handle.net/10553/54417
ISSN: 0001-6640
Source: Acta Pediatrica Espanola[ISSN 0001-6640],v. 65, p. 79-81
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

3
checked on Aug 7, 2022

Page view(s)

7
checked on Sep 11, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.